# SDR CA150427003

- Difficulty date: April 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 787-8
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED LT HYD SYSTEM FLUID LOSS AND RETURNED.  RESOLUTION RT FLAPER ON POWER CONTROL UNIT RETURN LINE, LT HYD SYS, TIGHTENED IAW DMC B787-A-20-11-00-00A-030A-A.
